Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Early periods, short cycle, small blood clots. Taking birth control loestrin 24 fe. Causes?

Im on birth control I ve been on it for about 7 months and I got my period two days early and it only lasted for two days its was brown with a bunch of small blood clots when I would us the restroom why is it like this I thought my period should not happen likr this because im supposed to be regulated im taking the birth control loestrin 24fe
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
While a person is on birth control pill her hormonal level is being taken by pills.
This pills contains hormones that may not give result as natural hormones due to its different blood availability after absorption.
Birth control pills are so designed that it will mimic your cycle but there is a difference between nature & artificial.
So forget about the bleeding pattern it will not harm you in any way.
Enjoy life.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor